# SDR FDEA201704051341

- Difficulty date: April 5, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N7528U66
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON ANGLE BS 1180, STRINGER 29L, UNDER WING TO BODY FAIRING 197LL.  REPLACED THE ANGLE IAW SRM 51-40-02.
